Diarrhea is found among people who take Victoza, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Metformin Hcl, and have Type 2 diabetes mellitus . We study 15,194 people who have side effects while taking Victoza from FDA and social media. Among them, 1,243 have Diarrhea. Find out below who they are, when they have Diarrhea and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Victoza has active ingredients of liraglutide. It is often used in type 2 diabetes. (latest outcomes from Victoza 14,879 users)
Diarrhea has been reported by people with breathing difficulty, fever, drug ineffective, abdominal pain, dehydration (latest reports from 159,869 Diarrhea patients).
On Aug, 23, 2016
15,194 people reported to have side effects when taking Victoza.
Among them, 1,243 people (8.18%) have Diarrhea
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I am a 76 yo woman who once every few weeks has diarrhea where I sit for half an hour before I can safely get up. The bm starts out solid and ends up as water. It happens about 1/2 hr after eating. I am not sure if it is what I eat or how much. Any comments to help because i don't want to be caught eating out and need to find a bathroom ASAP!
I have been taking Victoza(1.8mg) and 1000mg of Metformin ER(2xs daily) along with Levimir(10mg at bedtime) along with Glimipiride(4mg 2xs daily) and I been throwing up everything including bile for the last 2 days and my reading have not come down. I am afraid that something more serious is happening and is VERY SCARED. What should I do.
Hi, I have been having severe cramps for a couple weeks now. About a month ago I started having diarrhea, tmi I know, and then a couple weeks later I was constipated. I have been having irregular bleeding with clots and also discharge with a bit of odor. I have severe pressure when I have both ...
I had my first Prolia injection about 4 months ago and have had no side effects. However, I suddenly started having diarrhea about 10 days ago. It was quite severe at first, and I went to the Dr. No known cause was determined, but Prolia was mentioned as a possibility. After 4 months? Has ...
I have been taking Victoza(1.8mg) and 1000mg of Metformin ER(2xs daily) along with Levimir(10mg at bedtime) along with Glimipiride(4mg 2xs daily) and I been throwing up everything including bile for the last 2 days and my reading have not come down. I am afraid that something more serious is ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.